MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-003505
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device powered itself off several times during patient use.They were able to power the device back on each time.There were no adverse effects to the patient as a result of the reported issue.No further details about the patient or the event were provided.Physio-control has made multiple attempts to contact the customer in order to obtain additional information on the patient; however, no response has been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported to the field service representative that the customer was not seating the batteries all the way in, which was the cause of the reported issue.The device was not returned to physio-control for an evaluation.However the most likely cause of the reported issue is that the device batteries were not properly installed into the device (use error).

Brand Name
LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8392918
Report Number0003015876-2019-00385
Device Sequence Number13847053
Product Code MKJ
UDI-Device Identifier00885074857749
UDI-Public00885074857749
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-003505
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1